# SDR VNAA2016021300014

- Difficulty date: February 13, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N221PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7889
- Aircraft time: 29,474 hours, 29,531 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Contaminated
- Location: Air Conditioning
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED WHEN CLIMBING FROM FL030 TO FL040, THEY RECEIVED A SMOKE CAUTION MESSAGE. THE CREW DECLARED AN EMERGENCY, RETURNED TO FIELD AND LANDED WITHOUT INCIDENT. MAINTENANCE TROUBLESHOT, R & R RT PACK COALESCER BAG. MAINTENANCE PERFORMED OPS CHECKS IAW AMM AND RELEASED ACFT FOR SERVICE.
